# SDR FDEA201704281293

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757223
- Aircraft serial: 24292
- Aircraft time: 85,562 hours, 26,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N2503U133
- Condition: Cracked
- Location: Lt Mlg Ww Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG  WW AFT PRESSURE BULKHEAD LOWER INBD STIFFENER CRACKED. REMOVED THE STIFFENER.  LOCATED, DRILLED A NEW STIFFENER AND INSTALLED IAW SRM 51-40-02-0G, AND SRM 51-40-05-0G.
